Are these weird symptoms caused by withdrawal?

Discussion in 'Rebooting - Porn Addiction Recovery' started by Mr. Kruger, Jul 30, 2019.

  1. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    Just in the last hour, I've been getting heart palpitations every few minutes, and occasionally they will be accompanied by dizziness/vertigo and a feeling like I'm momentarily out of breath. Has anyone else experienced this during their reboot? I've had other peculiar withdrawal symptoms during my reboot, but nothing that scared me as much as these heart palpitations.
     
    Last edited: Aug 1, 2019
  2. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    Update: I went for a long walk in the city for two hours to calm myself down. About an hour after I left my apartment, all the palpitations and other weird sensations just vanished into thin air. I'm thinking this has to be something related to the withdrawal process; I've never had heart problems at any point in my life, and I always get a clean bill of health whenever I get checkups. But I'd still love to hear from other NoFappers if they have experienced something similar.
     
  3. InflammatoryResponse

    InflammatoryResponse Fapstronaut

    40
    13
    8
    • Don't hijack or post off-topic responses.
    Post has been Moderated.
     
    Last edited by a moderator: Aug 2, 2019
  4. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    God dammit, dude... this doesn't even have anything to do with the thread. Aren't you that conspiracy theorist who is always shitting schizophrenic stuff like this all over threads? I'm pretty sure I've seen you around here before.

    Whatever. You're entitled to your opinion like everyone else is, but at least try to stay on topic.
     
    SirReal and Alex1993 like this.
  5. DeepParkWater

    DeepParkWater Fapstronaut

    255
    175
    43
    Could be due to nofap its sure to readjust your brain so its a possibility if it hasnt happened before and just started recently theres a good chance. Did you intake a large amount of caffeine or anything else that could send your heart racing
     
  6. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    I quit caffeine about three months ago, and I don't use any other stimulants. I'm thinking it probably is a withdrawal symptom because I've never had heart problems, and nobody in my family has heart problems.
     
  7. Alex1993

    Alex1993 Fapstronaut

    55
    79
    18
    That doesn’t sound good man, it could be nofap. Maybe go to the doctors and get a check up just incase it’s blood pressure or some shit. How did you go with quitting caffeine? I’ve just stopped drinking coffee I’m on day 2. I’ve been drinking coffee everyday for years sometimes 3 times a day. So struggling to push through it
     
  8. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    It actually wasn't very difficult at all, but I was only drinking one cup a day. The first few days without it were kind of a drag, but I completely forgot about it a week later.
     
  9. Big Lebowski

    Big Lebowski Fapstronaut

    1,008
    2,652
    143
    I had similar symptoms earlier in reboot and prior whilst relapsing. The dizziness, breathing issues and palpitations were acute withdrawal effects for me and they go after a while.
     
    ArduousPath and Mr. Kruger like this.
  10. Mr. Kruger

    Mr. Kruger Fapstronaut

    64
    65
    18
    It's a tremendous relief to hear that. Thanks!
     
  11. clapas

    clapas Fapstronaut

    205
    196
    43
    I started having palpitations three years ago, I think due to anxiety. One of the reasons I'm abstaining from PMO is to see if it helps them to cease. It's all mental, my heart —and probably yours– is structurally fine. I still workout like a beast and so on, but when I'm anxious —for some time almost every day– they come back.

    In my case I also find a link between my stomach and my palpitations, apparently through a nerve called vagus, so when my stomach is not fine —bad digestion, acidity, stress, etc– I get palpitations. I hope they will go one day.
     
    Mr. Kruger likes this.
  12. Samwhite

    Samwhite Fapstronaut

    134
    138
    43
    Hi I had these symptoms for a while now. They are not as bad now but I can still feel it. I'm on day 129 and I still get anxiety and my motivation to do anything is really low. I force myself to do exercises and study but both of these things require a lot of effort. The best way is to just keep on trying to get up and move forward. There are days that you will feel you are going mad but you have to believe that it will pass. Just don't ever relapse or the withdrawals will get increasingly more difficult. You might not feel "normal" for a while. I still don't feel normal but I'm just trying past this also. Remember that you are not the first to go through this. There is clear evidence that it has worked.
     
    Mr. Kruger likes this.

Share This Page